Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4333
Title: The representation of weighted quasimetric spaces
Authors: Vitolo, Paolo
Keywords: weighted quasi-metric spacequasi-metricweight functiongeneralized weight functionmetric space
Issue Date: 1999
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Paolo Vitolo, "The representation of weighted quasimetric spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (1999), pp. 95-100.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
31 (1999)
Abstract: 
We show that every weighted quasi-metric space can
be identified with a subspace of a space of some canonical type,
which is constructed from a metric space.
We also present a very simple method to construct a weighted
quasi-metric space, as the graph of a function defined on a metric
space, and show that every weighted quasi-metric space arises in
this way.
Similar results may be obtained if we drop the requirement that
the weight function have nonnegative values.
Type: Article
URI: http://hdl.handle.net/10077/4333
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (1999)

Files in This Item:
File Description SizeFormat
VitoloRendMat31.pdf141.68 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

680
Last Week
11
Last month
checked on Sep 21, 2021

Download(s) 20

422
checked on Sep 21, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.